# SDR REXA2013101001766

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 23,878 hours, 21,534 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, RECEIVED GEAR DISAGREE FOR RT MLG, RT MAIN NEVER CAME UP.  FOLLOWED QRH, CYCLED GEAR DOWN, RECEIVED THREE GREEN DOWN AND LOCKED, RETURNED TO DEPARTURE, NO CIRCUIT BREAKERS TRIPPED, HYD PRESSURE NORMAL.  FOUND RT MLG UNLOCK PROXIMITY SENSOR OUT OF RIG, ALSO FOUND TARGET SLIGHTLY BENT. REPLACED TARGET AND RIGGED PROXIMITY SENSOR IAW AMM 32-61-05-820-801. PERFORMED THREE GEAR SWINGS WITH NO DEFECTS NOTED.
